# SDR ASAA2024061950404

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 38,482 hours, 11,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001 FOUND MID CABIN EMERGENCY ISLE C7 INOP. GROUNDED - YES. REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY PACK AT C7 REF BOEING AMM TASK 33-51-06-0960-805. ASSY M1695. OP TEST GOOD. EMERGENCY LIGHTS OPERATE AS REQUIRED. NO FURTHER DEFECTS.
